Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2012, Volume 57, Issue 3, Pages 418–426
DOI: https://doi.org/10.4213/tvp4459
(Mi tvp4459)
 

This article is cited in 7 scientific papers (total in 8 papers)

On Skitovich–Darmois–Ramachandran theorem

I. A. Ibragimov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Full-text PDF (140 kB) Citations (8)
References:
Received: 15.05.2012
English version:
Theory of Probability and its Applications, 2013, Volume 57, Issue 3, Pages 368–374
DOI: https://doi.org/10.1137/S0040585X97986059
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: I. A. Ibragimov, “On Skitovich–Darmois–Ramachandran theorem”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 418–426; Theory Probab. Appl., 57:3 (2013), 368–374
Citation in format AMSBIB
\Bibitem{Ibr12}
\by I.~A.~Ibragimov
\paper On Skitovich--Darmois--Ramachandran theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 418--426
\mathnet{http://mi.mathnet.ru/tvp4459}
\crossref{https://doi.org/10.4213/tvp4459}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3196777}
\elib{https://elibrary.ru/item.asp?id=20732967}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 368--374
\crossref{https://doi.org/10.1137/S0040585X97986059}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000324172100002}
\elib{https://elibrary.ru/item.asp?id=20455322}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884141890}
Linking options:
  • https://www.mathnet.ru/eng/tvp4459
  • https://doi.org/10.4213/tvp4459
  • https://www.mathnet.ru/eng/tvp/v57/i3/p418
  • This publication is cited in the following 8 articles:
    1. Margaryta Myronyuk, “An Analogue of the Klebanov Theorem for Locally Compact Abelian Groups”, J Theor Probab, 2024  crossref
    2. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. L. B. Klebanov, “Characterizations of Probability Distributions by the Properties of Linear Forms with Random Coefficients”, J Math Sci, 273:5 (2023), 778  crossref
    4. L. B. Klebanov, “Kharakterizatsii veroyatnostnykh raspredelenii svoistvami lineinykh form so sluchainymi koeffitsientami”, Veroyatnost i statistika. 30, Zap. nauchn. sem. POMI, 501, POMI, SPb., 2021, 181–193  mathnet
    5. Zaitsev A.Yu., Kagan A.M., Nikitin Ya.Yu., “Toward the History of the St. Petersburg School of Probability and Statistics. Iv. Characterization of Distributions and Limit Theorems in Statistics”, Vestn. St Petersb. Univ.-Math., 52:1 (2019), 36–53  crossref  mathscinet  isi  scopus
    6. Feldman G. Myronyuk M., “On the Skitovich-Darmois Theorem For Some Locally Compact Abelian Groups”, Aequ. Math., 92:6 (2018), 1129–1147  crossref  mathscinet  zmath  isi  scopus
    7. B. L. S. Prakasa Rao, “On the Skitovich-Darmois-Ramachandran-Ibragimov theorem for linear forms of Q-independent random sequences”, Studia Scientiarum Mathematicarum Hungarica, 55:3 (2018), 353  crossref
    8. I. A. Ibragimov, “On Ghurye–Olkin–Zinger theorem”, J. Math. Sci. (N. Y.), 199:2 (2014), 174–183  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:501
    Full-text PDF :241
    References:75
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025